# SDR SWAA2021042774833

- Difficulty date: May 4, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** FOUND FWD WET AREA FLOOR SUPPORT BEAM UPPER CHORD AT STA 312 AND LBL 6 MKD DOT 60025 WL 208.0. INSTALLED CATEGORY A REPAIR AT STA 312 LBL 6' WL 208.0 IRW B737700 SRM 5310512R15 REPAIR 15.
